cliona_lethe Posted February 22, 2012 Share Posted February 22, 2012 I stumbled across these boards while looking up medication side effects. Just recently had one heck of a doozie of one when trying out a new medication for sleep (Prazosin). As for me, I'm a thirty-something who is experiencing the worst episode of depression since my teens. This is my first psychiatric admission and I'm currently in a residential treatment program; I have a case manager, a pdoc, and a tdoc and in a way, I'm very, very, lucky (even when it doesn't feel that way). Folks in the program with me would say I'm: warm, strong, and funny. Some days, I can believe this, others not so much. I'm looking for both information and support while I walk my crazy journey and share with/learn from others who are in a similar boat as me. Thank you for your time. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.